On weighting of bivariate margins in pairwise likelihood
Year of publication: |
2009
|
---|---|
Authors: | Joe, Harry ; Lee, Youngjo |
Published in: |
Journal of Multivariate Analysis. - Elsevier, ISSN 0047-259X. - Vol. 100.2009, 4, p. 670-685
|
Publisher: |
Elsevier |
Subject: | primary | 62H12 secondary | 62F12 Composite likelihood Binary probit Clustered data Longitudinal data |
-
Estimation of the precision matrix of multivariate Kotz type model
Sarr, Amadou, (2009)
-
A two-stage approach to semilinear in-slide models
You, Jinhong, (2008)
-
Improved estimation of the covariance matrix under Stein's loss
Ye, Ren-Dao, (2009)
- More ...
-
Kang, Daekook, (2015)
-
Geum, Youngjung, (2015)
-
Building a new culture for quality management in the era of the Fourth Industrial Revolution
Park, Sung Hyun, (2017)
- More ...